# SDR AALA202507307377

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 29,745 hours, 14,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT LIGHT HANDLE LIGHT BULB MISSING. MAINTENANCE INSTALLED LIGHT BULB OVERWING EXIT LIGHT HANDLE IAW AMM 33-50-00.
